# SDR SIMA981651

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Zee Frame
- Part number: S5372408200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE FOUND ZEET OF FRAME 39 CORRODED BE TWEEN STR 14 AND STR 15.  MAINTENANCE REPAIRED FRAME.  ACFT TT: 22,385.5 HOURS.  ACFT TC: 24,959.  (X)
